Inadmissibility of the best fully equivariant estimator of the generalized residual variance

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Inadmissibility of the best fully equivariant estimator of the generalized residual variance

TitleInadmissibility of the best fully equivariant estimator of the generalized residual variance
Publication TypeJournal Article
Year of Publication1980
AuthorsTsui, K-W, Weerahandi, Samaradasa, Zidek, J
JournalThe Annals of Statistics
Pagination1156–1159